MAUDE Adverse Event Report: COLOPLAST A/S TOROSA SALINE TESTICULAR LARGE; SALINE FILLED TESTICULAR PROSTHESIS

COLOPLAST A/S TOROSA SALINE TESTICULAR LARGE; SALINE FILLED TESTICULAR PROSTHESIS
Model Number 5206502400
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been received at coloplast; however the evaluation is not yet complete.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, torosa became deflated.No holes could be identified upon explant.
 
Event or Problem Description
Additional information received from the tm indicated the device was filled according to the ifu at the time of implanted.The patient did experience fluid buildup in the scrotum around the implant area.About half of the fluid was still inside the implant at the time of explant with no noticeable holes or damage.The patient was a double torosa implant at the same time and the other implant was doing just fine.
 
Additional Manufacturer Narrative
The device was received in free formalin liquid making device handling and evaluation impossible.Without the benefit of analyzing the explant, quality cannot confirm any observations and cannot comment on the condition of the device.If additional information is received, quality will re-evaluate this complaint in accordance with procedures.Because identification numbers were not provided, quality was unable to trace device lot history of the device, complaint history, non-conformance's, and capas for this lot number.However, all devices sold and labeled by this corporation must pass manufacturing, quality, and sterility procedures prior to release.

Brand Name
TOROSA SALINE TESTICULAR LARGE
Common Device Name
SALINE FILLED TESTICULAR PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key7957574
Report Number2125050-2018-00744
Device Sequence Number940904
Product Code FAF
UDI-Device Identifier05708932470858
UDI-Public05708932470858
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5206502400
Device Catalogue Number520650
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2018
Initial Date Received by Manufacturer 09/17/2018
Supplement Date Received by Manufacturer09/17/2018
Initial Report FDA Received Date10/11/2018
Supplement Report FDA Received Date11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR